Connect with others who understand.

sign up log in
About MyLymphomaTeam
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Taking Imbruvica For SLL And Now Have The Rash

I Am Taking Imbruvica For SLL And Now Have The Rash

Been on it for 3 months and 3 weeks. One week ago had Imbruvica rash. Has anyone had the rash and did you get to go back on it? I’m stage 4 lymph’s and bone marrow are involved. What makes it stop itching;(;(?It came back after only one day for me

A MyLymphomaTeam Member said:

Hi hope you’re doing well. After I started taking Imbruvica I started putting a little weight on. Don’t know if you have a problem with that but If you are losing weight about a month later the food tastes better!!(at least for me)!!! Happy Thanksgiving

posted 14 days ago
A MyLymphomaTeam Member said:

Dallas, Thanks for the info.

posted 20 days ago
A MyLymphomaTeam Member said:

The Cancer Center Took care of it. After they found out the insurance will pay their share they gave me a pharmacy agent that found the grant for the co-pay. Med isn’t cheap. Grants are a real help. I think there are more than one.

posted 21 days ago
A MyLymphomaTeam Member said:

Dallas, Thanks for the grant info. How do I go about applying for these?

posted 21 days ago
A MyLymphomaTeam Member said:

It is and there are grants to help pay. It’s not cheap. Thank goodness for the grants

posted 21 days ago
Already a Member? Log in